# SDR DL73S040068

- Difficulty date: January 22, 2004
- Submitted: February 17, 2004
- Operation: Air carrier
- Aircraft: N242WA
- Make and model: Boeing 737247
- Aircraft serial: 23516
- Aircraft time: 48,208 hours, 35,020 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 655298873
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCRIBE MARKS FOUND ON THE LOWER SKIN OF THE LAP SPLICE AT S10L, BETWEEN BS 908 TO 1016.  A NEW SKIN PANEL IS TO BE INSTALLED.  HOWEVER, THE NEW PANEL WAS NOTED TO HAVE DISCREPANCIES.  THE SUBJECT SKIN PANEL WAS REWORKED AT BS 908, S-14L PER ERA 386020-14, IN ORDER TO INSTALL THE SUBJECT PANEL.
